Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 423796, 24 pages
http://dx.doi.org/10.1155/2012/423796
Research Article

Existence Results for Fractional Differential Inclusions with Multivalued Term Depending on Lower-Order Derivative

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 24 October 2012; Accepted 14 December 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Xiaoyou Liu and Zhenhai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Bashir Ahmad, Sotiris K. Ntouyas, and Ahmed Alsaedi, “New results for boundary value problems of Hadamard-type fractional differential inclusions and integral boundary conditions,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • Yiliang Liu, and Liang Lu, “A Class of Fractional -Laplacian Integrodifferential Equations in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Zhenhai Liu, and Rui Wang, “A Note on Fractional Equations of Volterra Type with Nonlocal Boundary Condition,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • R. Ghorbanian, Vahid Hedayati, Mihai Postolache, and Shahram Rezapour, “On a fractional differential inclusion via a new integral boundary condition,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Bashir Ahmad, Ahmed Alsaedi, Sayyedeh Nazemi, and Shahram Rezapour, “Some existence theorems for fractional integro-differential equations and inclusions with initial and non-separated boundary conditions,” Boundary Value Problems, vol. 2014, no. 1, pp. 249, 2014. View at Publisher · View at Google Scholar
  • Sotiris K. Ntouyas, and Sina Etemad, “On the existence of solutions for fractional differential inclusions with sum and integral boundary conditions,” Applied Mathematics and Computation, vol. 266, pp. 235–243, 2015. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “On the existence of solutions for a fractional finite difference inclusion via three points boundary conditions,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Dumitru Baleanu, Vahid Hedayati, and Shahram Rezapour, “Two fractional derivative inclusion problems via integral boundary condition,” Applied Mathematics And Computation, vol. 257, pp. 205–212, 2015. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Shahram Rezapour, Sina Etemad, and Ahmed Alsaedi, “On a Time-Fractional Integrodifferential Equation via Three-Point Boundary Value Conditions,” Mathematical Problems in Engineering, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Sotiris K. Ntouyas, and Bashir Ahmad, “Existence results for Caputo type sequential fractional differential inclusions with nonlocal integral boundary conditions,” Journal of Applied Mathematics and Computing, vol. 50, no. 1-2, pp. 157–174, 2016. View at Publisher · View at Google Scholar
  • Nana Jin, Chao Zhang, Shurong Sun, and Zhenlai Han, “The existence of solutions for boundary value problems of fractional differential inclusion with a parameter,” Journal of Applied Mathematics and Computing, vol. 52, no. 1-2, pp. 387–402, 2016. View at Publisher · View at Google Scholar
  • Shahram Rezapour, and Vahid Hedayati, “The existence of solution for a k-dimensional system of fractional differential inclusions with anti-periodic boundary value conditions,” Filomat, vol. 30, no. 6, pp. 1601–1613, 2016. View at Publisher · View at Google Scholar
  • Nana Jin, and Shurong Sun, “On a coupled system of fractional compartmental models for a biological system,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar